# SDR 97ZZZX1078

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly D3A34C403
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS DUE RESEAL.  FOUND FACE OF HUB TO BE SEVERELY CORRODED OVER 60 PERCENT AT A DEPTH OF .008 INCH DEEP AND DEEPER.  LAST OVERHAUL WAS 9-16-96 BY PRESCISION PROPELLER OUT OF TUSCALOOSA, AL.  DURING OVERHAUL, CORROSION WAS PROBABLY NOT REWORKED ALL THE WAY.
